Open Access
Translator Disclaimer
November, 1973 The Asymptotic Expansion of the Distribution of the Goodness of Fit Statistic $V_{NN}$
Urs R. Maag
Ann. Statist. 1(6): 1185-1188 (November, 1973). DOI: 10.1214/aos/1176342566

Abstract

The complete asymptotic expansion in powers of $N^{-\frac{1}{2}}$ for the distribution of the two-sample statistic $V_{NN}$ is derived under the null hypothesis. The proof is based on methods developed by Kemperman (1959).

Citation

Download Citation

Urs R. Maag. "The Asymptotic Expansion of the Distribution of the Goodness of Fit Statistic $V_{NN}$." Ann. Statist. 1 (6) 1185 - 1188, November, 1973. https://doi.org/10.1214/aos/1176342566

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0275.62039
MathSciNet: MR348888
Digital Object Identifier: 10.1214/aos/1176342566

Subjects:
Primary: 41A60
Secondary: 62E20 , 62G10 , 62G30

Keywords: asymptotic expansion , distribution-free statistic , goodness of fit test , two-sample statistic

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top